MAUDE Adverse Event Report: EXACTECH, INC. COCR FEM HEAD 36MM +0 OFFSET 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. COCR FEM HEAD 36MM +0 OFFSET 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 142-36-00
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
 
Event or Problem Description
It was reported that this patient's left hip was revised approximately 1 year post op.Surgeon revised the femoral head and acetabular components.Reason for the revision was not reported.No further information available.
 
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
COCR FEM HEAD 36MM +0 OFFSET 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18492084
Report Number1038671-2024-00076
Device Sequence Number12510377
Product Code JDI
UDI-Device Identifier10885862026897
UDI-Public10885862026897
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K041906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Catalogue Number142-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American